Hi there, I am 39 and healthy. I live in Vermont now but have lived all over the world. I do yoga and exercise and eat whole grains and veggies and love my work and my family. Within the past few years, I have gotten on a very healthy supplement regime with New Chapter vitamins and the doctor says my blood tests are good. But, I have this weird thing happen to me sometimes when I am in warm, sunny places. It has happened anywhere from Cape Cod and Vermont to Namibia and Panama and I can't figure out rhyme nor reason to it. It has happened for the past eleven years. I have tried to track whether it is the water intake, but I always drink enough water, or if it is blood sugar, but I always eat regularly or heat exhaustion, but it doesn't have to be that warm and I don't have to be outside when it happens. The affliction usually starts in the afternoon or early evening. I feel not dizzy but more strange in the head, disassociated from my body, my pulse slows down, my body temperature goes down, my urine is very yellow, and I feel as though I am going to lose consciousness. I almost always vomit. In terms of my vision, it is very hard to track the object I am looking at. Every time I start to fall asleep, I have the sensation that I am fainting, or going unconscious. When I wake up, I feel as though I have been hit by a truck, my limbs and joints ache and the blood feels as though it has congealed and slowed way down in my veins, but I am almost always fine the next day. This has been happening on and off in warm climates or seasons for the past eleven years. I have no idea what this could be. I have been anemic off and on because of heavy periods, but I take iron supplements. I also had a few fainting spells as a kid. I don't know what this is, and I would really love to take care of it because it scares me when I am far from home. Thanks to anyone who might know... SuzanneReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?